# SDR DL73K021167

- Difficulty date: October 3, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N373DL
- Make and model: Boeing 737247
- Aircraft serial: 23520
- Aircraft time: 41,524 hours, 33,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 1.375 CRACK ALONG THE MILL LINE JUST ABOVE STRINGER 16L AT FS 525, AFT OF THE WING SCANNING LIGHT CUTOUT.  THE CRACK WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL DOUBLER PER B737 SRM AND ER/A 383970-14.
